# SDR ASAA0180267

- Difficulty date: September 19, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 0056
- Condition: Discharged
- Location: Cabin
- Part time: 40,352 hours, 24,593 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EXTERIOR OVERWING EMERGENCY EXIT LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY PACK (POWER SUPPLY).  LIGHTS THEN OPERATED PROPERLY.  (M)
